MAUDE Adverse Event Report: MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6707-15
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 6984m adaptor implanted: (b)(6) 2016; 6984m adaptor implanted: (b)(6) 2016; 6984m adaptor implanted: (b)(6) 2016; 6920 adaptor implanted: (b)(6) 2016; 407645 lead implanted: (b)(6) 2010; 693565 lead implanted: (b)(6) 2010; 419688 lead implanted: (b)(6) 2010.Evaluation summary: the crdm adaptor was returned and analyzed.Analysis indicated that the defibrillation coil was flexed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A lead adaptor apparently previously associated with the rv lead was returned to the manufacturer, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the physician's office in response to our follow-up attempts.Markedly elevated impedance, loss of capture, and sensing abnormalities on the rv lead were noted.During explant of the rv lead, the helix did not completely retract.High threshold on the left ventricular (lv) lead was also noted.It was specifically noted this high threshold might have been related to the particular pacing vector chosen (lv tip-rv coil).It was also reported that the lead adaptor had no longer been needed due to relocation of the pocket to the left side.The rv lead was replaced, and the lv lead remains in use.

Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8067353
Report Number2182208-2018-02073
Device Sequence Number16679601
Product Code LWS
UDI-Device Identifier00613994793942
UDI-Public00613994793942
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/29/2018
Device Model Number6707-15
Device Catalogue Number6707-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR